# SDR FDEA202207291821

- Difficulty date: July 29, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 74,864 hours, 27,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60084
- Condition: Failed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT A/C DISCOVERED R1 DOOR GUST LOCK  COLLAR BROKEN.   PER B757 MAINENANCE MANUAL 52-11-08-8 REPLACED DOOR HOLD OPEN LOCK COLLAR, OPS AND FUNCTIONAL CHECK NORMAL.
